Search Results for: 11B37

The structure of prime sums

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 4, Pages 86—91 DOI: 10.7546/nntdm.2018.24.4.86-91 Download full paper: PDF, 114 Kb Details Authors and affiliations J. … Continue reading

Comments Off on The structure of prime sums

Generalized dual Fibonacci quaternions with dual coefficient

Fügen Torunbalcı Aydın Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 4, Pages 59—69 DOI: 10.7546/nntdm.2018.24.4.70-85 Download full paper: PDF, 226 Kb Details Authors and affiliations Fügen Torunbalcı Aydın Yildiz Technical … Continue reading

Comments Off on Generalized dual Fibonacci quaternions with dual coefficient

Sums of powers of Fibonacci and Lucas numbers: A new bottom-up approach

Robert Frontczak Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 2, Pages 94—103 DOI: 10.7546/nntdm.2018.24.2.94-103 Download full paper: PDF, 165 Kb Details Authors and affiliations Robert Frontczak Landesbank Baden-Wuerttemberg Am Hauptbahnhof … Continue reading

Comments Off on Sums of powers of Fibonacci and Lucas numbers: A new bottom-up approach

On Zudilin-like rational approximations to ζ (5)

Anier Soria Lorente Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 2, Pages 104—116 DOI: 10.7546/nntdm.2018.24.2.104-116 Download full paper: PDF, 209 Kb Details Authors and affiliations Anier Soria Lorente Department of … Continue reading

Comments Off on On Zudilin-like rational approximations to ζ (5)

On generalizations of the Jacobsthal sequence

Fügen Torunbalcı Aydın Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 1, Pages 120—135 DOI: 10.7546/nntdm.2018.24.1.120-135 Download full paper: PDF, 227 Kb Details Authors and affiliations Fügen Torunbalcı Aydın Yildiz Technical … Continue reading

Comments Off on On generalizations of the Jacobsthal sequence

Generalized dual Pell quaternions

Fügen Torunbalcı Aydın, Kevser Köklü and Salim Yüce Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 23, 2017, Number 4, Pages 66—84 Download full paper: PDF, 233 Kb Details Authors and affiliations Fügen Torunbalcı Aydın Yildiz Technical University … Continue reading

On k-balancing numbers

Arzu Özkoç and Ahmet Tekcan Ömür Deveci and Anthony G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 23, 2017, Number 3, Pages 38—52 Download full paper: PDF, 205 Kb Details Authors and affiliations Arzu Özkoç Düzce … Continue reading

On the extensibility of the D(4)-triple {k–2, k+2, 4k} over Gaussian integers

Abdelmejid Bayad, Appolinaire Dossavi-Yovo, Alan Filipin, and Alain Togbé Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 23, 2017, Number 3, Pages 1—26 Download full paper: PDF, 246Kb Details Authors and affiliations Abdelmejid Bayad Departement de mathématiques, Université … Continue reading

Closed-form evaluations of Fibonacci–Lucas reciprocal sums with three factors

Robert Frontczak Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 2, Pages 104—116 Download full paper: PDF, 189 Kb Details Authors and affiliations Robert Frontczak Landesbank Baden-Wuerttemberg Am Hauptbahnhof 2, 70173 … Continue reading

Further results on arctangent sums with applications to generalized Fibonacci numbers

Robert Frontczak Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 1, Pages 39—53 Download full paper: PDF, 206 Kb Details Authors and affiliations Robert Frontczak Landesbank Baden-Wuerttemberg Am Hauptbahnhof 2, 70173 … Continue reading